Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 114, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Orthosymmetric ortholattices
R. Mayet.
Proc. Amer. Math. Soc. 114 (1992), 295-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069692
The Schur group conjecture for the ring of integers of a number field
Peter Nelis.
Proc. Amer. Math. Soc. 114 (1992), 307-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070529
On supersolubility in some groups with finitely generated Fitting radical
James C. Beidleman and Howard Smith.
Proc. Amer. Math. Soc. 114 (1992), 319-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069288
On the Deskins index complex of a maximal subgroup of a finite group
A. Ballester-Bolinches and Luis M. Ezquerro.
Proc. Amer. Math. Soc. 114 (1992), 325-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088437
On groups with a central automorphism of infinite order
Martyn R. Dixon and M. J. Evans.
Proc. Amer. Math. Soc. 114 (1992), 331-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072334
Special values of $L$-series
Rhonda L. Hatcher.
Proc. Amer. Math. Soc. 114 (1992), 337-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068124
The Fekete-Szegő problem for strongly close-to-convex functions
H. R. Abdel-Gawad and D. K. Thomas.
Proc. Amer. Math. Soc. 114 (1992), 345-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065939
Note on counterexamples in strong unique continuation problems
Thomas H. Wolff.
Proc. Amer. Math. Soc. 114 (1992), 351-356
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1014648
On the porosity of the set of $𝜔$-nonexpansive mappings without fixed points
J. Myjak and R. Sampalmieri.
Proc. Amer. Math. Soc. 114 (1992), 357-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087466
Invariant subspaces and perturbations
Lyle Noakes.
Proc. Amer. Math. Soc. 114 (1992), 365-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087467
Asymptotic formulas for ultraspherical polynomials $P_{n}^{𝜆}(x)$ and their zeros for large values of $𝜆$
Árpád Elbert and Andrea Laforgia.
Proc. Amer. Math. Soc. 114 (1992), 371-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089404
On the Carleson measure characterization of BMOA functions on the unit ball
Miroljub Jevtić.
Proc. Amer. Math. Soc. 114 (1992), 379-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072341
Haar measure for compact right topological groups
Paul Milnes and John Pym.
Proc. Amer. Math. Soc. 114 (1992), 387-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065088
A remark on Bourgain algebras on the disk
Pratibha G. Ghatage, Shun Hua Sun and De Chao Zheng.
Proc. Amer. Math. Soc. 114 (1992), 395-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065947
The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces
Kok-Keong Tan and Hong Kun Xu.
Proc. Amer. Math. Soc. 114 (1992), 399-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068133
Uniform convergence of ergodic limits and approximate solutions
Sen-Yen Shaw.
Proc. Amer. Math. Soc. 114 (1992), 405-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089413
On coefficient inequalities for meromorphic univalent functions
Li Quan Liu.
Proc. Amer. Math. Soc. 114 (1992), 413-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086333
Ergodic theorems for semigroups of operators
W. M. Ruess and W. H. Summers.
Proc. Amer. Math. Soc. 114 (1992), 423-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075950
A necessary and sufficient condition of nonresonance for a semilinear Neumann problem
J.-P. Gossez and P. Omari.
Proc. Amer. Math. Soc. 114 (1992), 433-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091181
The maximal abelian subextension determines weak mixing for group extensions
E. Arthur Robinson.
Proc. Amer. Math. Soc. 114 (1992), 443-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1062835
The Hilbert transform with exponential weights
Leonardo Colzani and Marco Vignati.
Proc. Amer. Math. Soc. 114 (1992), 451-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075944
A disconjugacy criterion of W.\ T.\ Reid for difference equations
Allan Peterson and Jerry Ridenhour.
Proc. Amer. Math. Soc. 114 (1992), 459-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081096
A study of almost-everywhere singleton-valued Filippovs
Daniel C. Biles and John S. Spraker.
Proc. Amer. Math. Soc. 114 (1992), 469-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074749
Making a hole in the space
Kazimierz Goebel and Jacek Wośko.
Proc. Amer. Math. Soc. 114 (1992), 475-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065949
An inequality of Araki-Lieb-Thirring (von Neumann algebra case)
Hideki Kosaki.
Proc. Amer. Math. Soc. 114 (1992), 477-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065951
Uniform and Sobolev extension domains
David A. Herron and Pekka Koskela.
Proc. Amer. Math. Soc. 114 (1992), 483-489
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075947
Orthogonal polynomials with ratio asymptotics
Vilmos Totik.
Proc. Amer. Math. Soc. 114 (1992), 491-495
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065095
On the joint spectrum and $H^{∞}$-functional calculus for pairs of commuting contractions
Alfredo Octavio.
Proc. Amer. Math. Soc. 114 (1992), 497-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069294
Banach spaces in which every compact lies inside the range of a vector measure
C. Piñeiro and L. Rodríguez-Piazza.
Proc. Amer. Math. Soc. 114 (1992), 505-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1086342
Boundedness of solutions to functional integro-differential equations
Zuo Sheng Hu.
Proc. Amer. Math. Soc. 114 (1992), 519-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070520
Curvature estimates for minimal surfaces
Sook Heui Jun.
Proc. Amer. Math. Soc. 114 (1992), 527-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1091183
Zapping small filters
Claude Laflamme.
Proc. Amer. Math. Soc. 114 (1992), 535-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068126
Orderings with $𝛼$th jump degree $0^{(𝛼)}$
Rodney Downey and Julia F. Knight.
Proc. Amer. Math. Soc. 114 (1992), 545-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065942
A geometric realisation of the Lepowsky Bernstein Gel′fand Gel′fand resolution
Michael Murray and John Rice.
Proc. Amer. Math. Soc. 114 (1992), 553-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074755
On weak containment properties
Harald Rindler.
Proc. Amer. Math. Soc. 114 (1992), 561-563
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1057960
Genus two Heegaard splittings
Joel Hass.
Proc. Amer. Math. Soc. 114 (1992), 565-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070519
Uniformly continuous and weakly almost periodic functions on some topological semigroups
Heneri A. M. Dzinotyiweyi.
Proc. Amer. Math. Soc. 114 (1992), 571-574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072336
Centric maps and realization of diagrams in the homotopy category
W. G. Dwyer and D. M. Kan.
Proc. Amer. Math. Soc. 114 (1992), 575-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070515
The minimal support for a continuous functional on a function space
Kazuhiko Morishita.
Proc. Amer. Math. Soc. 114 (1992), 585-587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1070528
Errata to: “An analogue to Glauberman’s $ZJ$-theorem” [Proc.\ Amer.\ Math.\ Soc.\ {109} (1990), no.\ 4, 925–929; MR1013982 (90k:20045)]
Bernd Stellmacher.
Proc. Amer. Math. Soc. 114 (1992), 588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065955